# SDR 2DYA2025081300011

- Difficulty date: October 17, 2025
- Submitted: October 18, 2025
- Operation: Air carrier
- Aircraft: N705KW
- Make and model: Boeing 767336
- Aircraft serial: 24342
- Aircraft time: 67,548 hours, 30,275 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 211738813
- Part serial: 108K02U
- Condition: Failed
- Location: Zone 100
- Part time: 250 hours, 250 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CABIN AUTO, INOP AT FL230 CABIN ALTITUDE 1 & 2 FAILED THE CABIN HOLD ONLY IN MANUAL MODE.  17-OCT-25 LP 60280
